Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 43, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 8, 2011, 9:28 PM EDT for St. Lawrence County, New York. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2011, 9:28 PM EDT (01:28 UTC)
- Expired
- Jun 8, 2011, 10:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
County St. Lawrence County, NY
The radar
The Ft Drum radar (KTYX), 105 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3772 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS51 KBTV 090128
SVRBTV
NYC089-090230-
/O.NEW.KBTV.SV.W.0043.110609T0128Z-110609T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
928 PM EDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
* UNTIL 1030 PM EDT.
* AT 924 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
OGDENSBURG NEW YORK...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
LISBON...MORLEY...CANTON...WEST POTSDAM...POTSDAM...NORWOOD...
STOCKHOLM CENTER...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4465 7559 4465 7557 4471 7550 4472 7547
4473 7547 4474 7545 4479 7464 4450 7460
4455 7558
TIME...MOT...LOC 0128Z 269DEG 22KT 4465 7545
$$
EVENSON2 follow-up statements
882
WWUS51 KBTV 090152
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
952 PM EDT WED JUN 8 2011
NYC089-090230-
/O.CON.KBTV.SV.W.0043.000000T0000Z-110609T0230Z/
ST. LAWRENCE NY-
952 PM EDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHERN ST. LAWRENCE COUNTY...
AT 948 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS
WERE IN AND AROUND THE POTSDAM AREA...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
MORLEY...CANTON...WEST POTSDAM...POTSDAM...HANNAWA FALLS...WEST
STOCKHOLM...AND CONVERSE.
THESE THUNDERSTORMS ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4465 7559 4465 7557 4471 7550 4472 7547
4473 7547 4474 7545 4479 7464 4450 7460
4455 7558
TIME...MOT...LOC 0151Z 269DEG 22KT 4465 7525
$$
EVENSON832
WWUS51 KBTV 090226
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1026 PM EDT WED JUN 8 2011
NYC089-090235-
/O.EXP.KBTV.SV.W.0043.000000T0000Z-110609T0230Z/
ST. LAWRENCE NY-
1026 PM EDT WED JUN 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. LAWRENCE COUNTY
WILL EXPIRE AT 1030 PM EDT...
THE STORMS HAVE WEAKENED AND MOVED EAST OUT OF SAINT LAWRENCE
COUNTY...THEREFORE THE NATIONAL WEATHER SERVICE HAS ALLOWED THE
SEVERE THUNDERSTORM WARNING TO EXPIRE.
LAT...LON 4465 7559 4465 7557 4471 7550 4472 7547
4473 7547 4474 7545 4479 7464 4450 7460
4455 7558
TIME...MOT...LOC 0225Z 269DEG 22KT 4465 7496
$$
EVENSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:11 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 8, 9:11 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 911 PM EDT WED JUN 8 2011 .SYNOPSIS... HOT AND HUMID CONDITIONS ARE EXPECTED THIS THROUGH THURSDAY ALONG WITH A THREAT OF THUNDERSTORMS. A FEW OF THE STORMS MAY BE SEVERE THIS EVENING AND OVERNIGHT AND AGAIN THURSDAY AS A STRONG COLD FRONT PUSHES ACROSS THE AREA. EXPECT DRY AND COOLER WEATHER BEHIND THE FRONT BY FRIDAY...THOUGH CONDITIONS TREND UNSETTLED AGAIN BY THE WEEKEND INTO EARLY NEXT WEEK AS THE FRONT LIFTS BACK NORTHWARD INTO OUR REGION. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 905 PM EDT WEDNESDAY...SEVERE THUNDERSTORM WATCH UNTIL 10 PM. FIRST LINE OF STORMS HAVE EXITED THE FORECAST AREA AS OF 01Z. HOWEVER...ANOTHER LINE OF THUNDERSTORMS MOVING ACRS LAKE ONTARIO/ONTARIO INTO THE SAME VICINITY AS FIRST ROUND. AIRMASS SEEMS TO HAVE STABILIZED BUT ACTIVITY SEEMS TO BE STRENGHTENING AND REDEVELOPING WITHIN THE PAST HALF HOUR AND THIS ACCORDING TO NAM12 MAY BE ASSOCIATED WITH MID-LVL VORT. TRACK SHOULD BE SIMILAR TO 1ST ROUND AND LARGELY AFFECT SRN ADRNDKS AND SRN VT THRU 05Z THEN WE AWAIT ACTUAL CD FNT THU. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 429 PM EDT WEDNESDAY...ANOTHER ACTIVE DAY THEN LIKELY ON THURSDAY AS A SURFACE FRONT PUSHES ACROSS THE AREA. AMPLE MOISTURE...INSTABILITY AND DEEP LAYER SHEAR CERTAINLY IN PLACE SO IDEA OF SCATTERED STRONG TO SEVERE STORMS STILL LOOKS GOOD AT THIS POINT. HOWEVER...STILL SOME UNCERTAINY ON MODE AND DEGREE OF CONVECTIVE COVERAGE DUE TO WHAT...IF ANY EFFECTS POTL CONVECTIVE COMPLEX TONIGHT WILL HAVE ON BOUNDARY LAYER STABILITY DURING THURSDAY MORNING. FEELING IS THAT THIS WILL BE ONLY LIMITED WITH FULL RECOVERY LIKELY FROM MIDDAY ONWARD. THUS WILL CONTINUE HIGH CHC TO LIKELY POPS AND CONTINUE ENHANCED SVR WORDING WITH STRAIGHT LINE WINDS AND LARGE HAIL THE PRIMARY THREAT. HIGHS NOT QUITE AS WARM WITH AT LEAST SOME CLOUD COVER AROUND...SO MAX VALUES IN THE 80S...PERHAPS 90 SOUTH LOOK GOOD FOR NOW. THEREAFTER...CONVECTION SLOWLY DIMINISHES AND SLIDES SOUTH WITH THE SURFACE FRONT BY THURSDAY EVENING WITH SKIES TRENDING CLEAR ACROSS OUR CENTRAL AND NORTHERN COUNTIES OVERNIGHT AS HIGH PRESSURE BUILDS INTO THE AREA. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AS OF 225 PM EDT WEDNESDAY...HIGH PRESSURE BUILDS INTO THE AREA FRIDAY WITH DRY CONDITIONS ALONG WITH MAINLY SUNNY SKIES... NOTICEABLY COOLER TEMPERATURES AND LOWER HUMIDITY. TEMPERATURES WILL BE NEAR OR A BIT BELOW NORMAL WITH HIGHS IN THE UPPER 60S TO MID 70S. COOL AND DRY FRIDAY NIGHT...WITH SOME INCREASE IN CLOUDS LATE AS HIGH MOVES EAST. LOWS MAINLY IN THE 40S. WEAK HIGH PRESSURE MOVES OFF THE NEW ENGLAND COAST EARLY SATURDAY. SURFACE WARM FRONT AND ASSOCIATED MOISTURE AND LIFT WILL THEN BEGIN TO IMPACT FORECAST AREA BY MIDDAY SATURDAY. STILL SOME UNCERTAINTY WITH REGARDS TO PLACEMENT OF HEAVIEST QPF ACRS OUR CWA. ECMWF IS MORE AGGRESSIVE THAN GFS IN REGARDS TO LIFT AND RESULTING QPF. HAVE RAISED POPS TO LIKELY FOR SAT INTO SUNDAY MOST SECTIONS. SOME INDICATIONS THAT MID/UPPER LEVEL TROF WILL DEEPEN OVER THE NORTHEAST LATE SUNDAY INTO MONDAY...AS SEVERAL SFC TROFS AND EMBEDDED VORTS MOVE ACRS OUR AREA. THIS WILL KEEP OUR WX UNSETTLED WITH A CHC OF SHOWERS CONTINUING INTO MONDAY. SFC HIGH PRESSURE WITH DRIER WEATHER EXPECTED TUESDAY...WITH ANOTHER CHANCE OF SHOWERS ARRIVING MIDWEEK. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... THROUGH 00Z FRIDAY...CHANCE/SCT -TSRA ACRS KMPV-KRUT THRU 02Z WITH LOCALIZED MVFR. THEREAFTER...THRU 10-12Z VFR/MVFR WITH HAZE AND STILL THE POSSIBILITY OF MCS DEVELOPMENT OVERNIGHT BUT CRNT ACTVTY MAY BE SETTING BNDRY SOUTH OF FA. KSLK AND PERHAPS KMPV CUD SEE IFR/LIFR BTWN 07-10Z. COLD FRONT AND TSRA ACTVTY EXPECTED KMSS ARD 11-12Z...KSLK 13-15Z WITH CHAMPL VLY 14-16Z AND KMPV-KRUT 16-18Z TIMEFRAME WITH MVFR CONDS IN VCNTY. STRONGEST CELLS AND LCLZD IFR AND POTENTIAL STG WIND GUSTS LIKELT KMPV-KRUT WHERE HEATING WILL BE LONGEST. WIND SHIFT TO WNW ARD THE TIMES MENTIONED ALOFT WITH VFR CONDS AFTER FROPA. OUTLOOK 18Z THU THROUGH MONDAY... 00Z FRI-12Z FRI...MAINLY VFR AS HIGH PRESSURE BEGINS TO BUILD AFTER FROPA. SOME VALLEY FOG WITH IFR CONDITIONS POSSIBLE AT SLK/MPV FRIDAY MORNING 12Z FRI-18Z SAT...MAINLY VFR UNDER HIGH PRESSURE. SOME VALLEY FOG WITH IFR CONDITIONS POSSIBLE AT SLK/MPV ON SATURDAY MORNING. 18Z SAT-00Z TUE...WARM FRONT WILL APPROACH FROM THE SOUTH AND BRING SHOWERS WITH OCCASIONAL MVFR CONDITIONS. && .MARINE... AS OF 400 PM EDT WEDNESDAY...WITH DRY WEATHER OVER THE PAST WEEK...THE LEVEL OF LAKE CHAMPLAIN CONTINUES TO FALL STEADILY ALONG WITH SLOWLY IMPROVING CONDITIONS. THE LATEST LEVEL AT THE ROUSES POINT GAGE AS OF 300 PM WAS 101.4 AND FALLING. EXPECT THIS TREND TO CONTINUE OVER THE NEXT FEW DAYS WITH LEVELS POSSIBLY FALLING TO NEAR 101.0 FEET BY SOMETIME THIS WEEKEND. SOUTH TO SOUTHWEST WINDS FROM 5 TO 15 KNOTS CAN BE EXPECTED TONIGHT AND INTO THURSDAY MORNING. WINDS WILL TURN TO THE WEST ON THURSDAY AFTERNOON AND TO THE NORTH FOR THURSDAY NIGHT AND FRIDAY. FOR BOATERS MANY HAZARDS STILL EXIST. BREAKWATER AND OTHER ROCKS OR OBSTRUCTIONS TO NAVIGATION MAY BE OBSCURED BY THE HIGH WATER LEVELS ON THE LAKE. IN ADDITION... PLENTY OF DEBRIS REMAIN IN THE LAKE...ESPECIALLY NEAR RIVER MOUTHS. DUE TO THESE FACTORS... RECREATIONAL BOATING IS DISCOURAGED AT THIS TIME. && .CLIMATE... HERE ARE HISTORICAL DAILY CLIMATE RECORDS FOR BTV FOR TODAY...JUNE 8TH: RECORD HIGH MAXIMUM TEMPERATURE FOR JUNE 8TH: 1. 91 (2008) 2. 91 (1984) 3. 90 (2007) 4. 89 (1908) && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...SISSON NEAR TERM...SLW SHORT TERM...JMG LONG TERM...RJS/TABER AVIATION...SLW MARINE... CLIMATE...
Hazardous weather outlook, Jun 8, 7:11 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 711 PM EDT WED JUN 8 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-092315- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 711 PM EDT WED JUN 8 2011 ...SEVERE THUNDERSTORM WATCH 440 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...A COLD FRONT WILL CROSS THE AREA ON THURSDAY ALONG WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS AGAIN HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. FRIDAY ONWARD...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 8, 8:03 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
803 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG 1 SSE NORTH CLARENDON 43.55N 72.96W
06/08/2011 RUTLAND VT PUBLIC
FEW TREES DOWN AS WELL AS POWERLINES ALONG ROUTE 7 NEAR
ROUTE 103 AND RUTLAND STATE AIRPORT...WINDS ESTIMATED AT
70 MPH.
&&
CORRECTED EVENT TIME
EVENT NUMBER BTV1100279
SLWLocal storm report, Jun 8, 8:04 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
804 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG RUTLAND 43.61N 72.99W
06/08/2011 RUTLAND VT PUBLIC
MULTIPLE TREES DOWN ON STATE STREET
&&
EVENT NUMBER BTV1100280
MUCCILLILocal storm report, Jun 8, 8:36 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
836 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM WATER SPOUT HAMMOND 44.45N 75.69W
06/08/2011 ST. LAWRENCE NY PUBLIC
WATERSPOUT REPORTED NEAR THE ISLAND LIGHTHOUSE ON THE
SAINT LAWRENCE RIVER
0520 PM TSTM WND DMG 2 WNW WEST FOWLER 44.28N 75.50W
06/08/2011 ST. LAWRENCE NY TRAINED SPOTTER
TWO BIRCH TREES KNOCKED DOWN
0520 PM TSTM WND DMG 2 WNW GOUVERNEUR 44.34N 75.49W
06/08/2011 ST. LAWRENCE NY TRAINED SPOTTER
TREES DOWN THROUGHOUT GOUVERNEUR
0525 PM TSTM WND DMG CANTON 44.60N 75.17W
06/08/2011 ST. LAWRENCE NY LAW ENFORCEMENT
REPORTS OF NUMEROUS TREES DOWN IN CANTON
0538 PM TSTM WND DMG POTSDAM 44.67N 74.98W
06/08/2011 ST. LAWRENCE NY LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES DOWN IN POTSDAM VICINITY
0606 PM TSTM WND DMG SANTA CLARA 44.63N 74.46W
06/08/2011 FRANKLIN NY LAW ENFORCEMENT
TREES DOWN ALONG MCMASTER ROAD
0618 PM TSTM WND DMG 1 SW RAINBOW LAKE 44.46N 74.19W
06/08/2011 FRANKLIN NY LAW ENFORCEMENT
TREES DOWN ALONG JONES POND ROAD
0625 PM TSTM WND DMG KEENE 44.26N 73.79W
06/08/2011 ESSEX NY COUNTY OFFICIAL
TREES DOWN.
0630 PM TSTM WND DMG BLOOMINGDALE 44.41N 74.09W
06/08/2011 ESSEX NY LAW ENFORCEMENT
TREES DOWN ALONG RIVER ROAD
0630 PM TSTM WND DMG ELIZABETHTOWN 44.21N 73.60W
06/08/2011 ESSEX NY COUNTY OFFICIAL
TREES DOWN.
0630 PM TSTM WND DMG NEWCOMB 43.97N 74.17W
06/08/2011 ESSEX NY COUNTY OFFICIAL
TREES AND POWER LINES
0700 PM TSTM WND DMG TICONDEROGA 43.85N 73.42W
06/08/2011 ESSEX NY COUNTY OFFICIAL
TREES DOWN
0700 PM TSTM WND DMG CROWN POINT 43.95N 73.43W
06/08/2011 ESSEX NY COUNTY OFFICIAL
TREES DOWN
0737 PM HAIL 1 WSW CHITTENDEN 43.71N 72.96W
06/08/2011 E0.75 INCH RUTLAND VT PUBLIC
PENNY SIZE HAIL
0738 PM TSTM WND DMG RUTLAND 43.61N 72.99W
06/08/2011 RUTLAND VT PUBLIC
MULTIPLE TREES DOWN ON STATE STREET
0742 PM TSTM WND DMG 1 SSE NORTH CLARENDON 43.55N 72.96W
06/08/2011 RUTLAND VT PUBLIC
FEW TREES DOWN AS WELL AS POWERLINES ALONG ROUTE 7 NEAR
ROUTE 103 AND RUTLAND STATE AIRPORT...WINDS ESTIMATED AT
70 MPH.
0745 PM TSTM WND DMG 1 S ROCHESTER 43.87N 72.81W
06/08/2011 WINDSOR VT LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 100 IN ROCHESTER
0805 PM TSTM WND DMG WOODSTOCK 43.63N 72.52W
06/08/2011 WINDSOR VT LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 106 IN WOODSTOCK
&&
EVENT NUMBER BTV1100265 BTV1100266 BTV1100267 BTV1100269 BTV1100268
BTV1100270 BTV1100272 BTV1100274 BTV1100271 BTV1100275 BTV1100278
BTV1100276 BTV1100277 BTV1100273 BTV1100280 BTV1100279 BTV1100281
BTV1100282
SLWSpecial weather statement, Jun 8, 9:12 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 912 PM EDT WED JUN 8 2011 NYZ026-029-087-090300- NORTHERN ST. LAWRENCE-SOUTHEASTERN ST. LAWRENCE- SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...STAR LAKE...OGDENSBURG... POTSDAM...GOUVERNEUR 912 PM EDT WED JUN 8 2011 ...STRONG THUNDERSTORMS TO IMPACT SAINT LAWRENCE COUNTY NEW YORK... ANOTHER CLUSTER OF THUNDERSTORMS WILL MOVE BACK INTO SAINT LAWRENCE COUNTY NEW YORK THROUGH 1100 PM TONIGHT. EXPECT WIND GUSTS TO 50 MPH...SMALL HAIL...AND FREQUENT LIGHTNING WITH ANY OF THE STORMS. THE GREATEST CONCENTRATION OF STORMS WILL BE ACROSS THE CENTRAL AND SOUTHERN SECTIONS OF SAINT LAWRENCE COUNTY. EVENSON
Local storm report, Jun 8, 9:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
915 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG PITTSFORD 43.71N 73.03W
06/08/2011 RUTLAND VT PUBLIC
TREES AND POWERLINES DOWN ALONG CORN HILL RD
&&
EVENT NUMBER BTV1100283
LOCONTOLocal storm report, Jun 8, 9:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
916 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG PITTSFORD 43.71N 73.03W
06/08/2011 RUTLAND VT PUBLIC
TREES AND POWERLINES DOWN ALONG CORN HILL RD
&&
CORRECTED EVENT TIME
EVENT NUMBER BTV1100283
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:47 AM EDT | Special Weather Statement | BTV | Clinton, Essex, Franklin | 58 min |
| Jun 9, 2:56 AM EDT | Special Weather Statement | BTV | Clinton | 64 min |
| Jun 9, 4:41 AM EDT | Areal Flood Advisory | BTV | Essex | 9 min |
| Jun 9, 4:49 AM EDT | Flash Flood Warning | BTV | Essex | 3 hr |
| Jun 9, 7:10 AM EDT | Special Weather Statement | BTV | Essex | 65 min |
| Jun 9, 8:16 AM EDT | Severe Thunderstorm Warning | BTV | Essex | 59 min |
| Jun 9, 9:28 AM EDT | Severe Thunderstorm Warning | BTV | Essex | 62 min |
| Jun 9, 12:09 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 66 min |
| Jun 9, 4:41 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 64 min |
| Jun 9, 5:15 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 60 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.